# SDR CA001206012

- Difficulty date: October 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Engine: Garrtt TFE33112UHR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Shaft
- Part number: 8971973
- Condition: Damaged
- Location: Scav Pump
- Component: Engine, Garrtt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF PARTS REMOVED FROM P-6311 AT TIME OF OVERHAUL IT WAS FOUND THE FRONT SCAVENGE PUMP DRIVE SHAFT SAFETY COLLAR WAS APPROXIMATELY .209 SMALLER THAN THE REPLACEMENT PARTS. 897197-3 SHAFT FROM P-63111 IS .499, 897197-3 SHAFT FROM OTHER ENGINES AND STOCK IS .708. THIS CAN ALLOW UNCOUPPLING OF THE PUMP. PICTURES OF 897197-3 SHAFTS INCLUDED.2000-12-07 TC: THIRD OCCURENCE, SEE ALSO SDR20000606015, SDR 20000606016, PROJECT 20000168,  FAA PRESENTLY INVESTIGATING.
